NRAS
23,143 members26,919 posts

RA and Dirviticulitis​

Have been taking Benepali for two weeks since I was taken off of Enbrel. WithThis new Benepali injection, i have developed a headache a cough and a runny nose. My RA nurse said I should stick it out as it will improve. I also have diverticulitis which makes me sensitive to some medication and food so its imperative I eat the right diet so not to upset my stomach because the pain can be executing along with the pain of the RA.

Has anyone Got the same complaint?

2 Replies
oldestnewest

I have diverticular disease (i.e. diverticula that are painful) but very rarely diverticulitis. I find that as long as I keep up my fibre intake and drink prune juice (yech!) it's usually manageable, but if it does spark off it's hell. I also have fibroids and it makes them bleed painfully too as rectum is v close to uterus and cramps in one place cause bleeding in the other. Age can be really irritating!

But if you have diverticulitis then shouldn't you be on antibiotics to tackle the infection?

Reply

Hi I suffer from diverticulitis and I also have ulcerative colitis. If you’re diverticulitis is flaring you should be on antibiotics and it’s important that you tell your gp so they can prescribe you something. I truly feel for you because I know how it feels when it goes into a flare. It’s absolutely awful. Please see your gp and they will give you something to settle it. Love and hugs 🤗🤗🤗🌹🌹🌹xxx

Reply

You may also like...